# SDR SWIA202006251170

- Difficulty date: June 15, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 40,473 hours, 25,978 cycles
- System (JASC): 5240 · Service Doors
- Part: Mount
- Part number: SH670319963
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO SERVICE DOOR MOUNTING ANGLE P/N SH670-31996-3 IS OUT OF LIMITS AND DETERMINED TO BE MINOR REPAIR REFF CAMP 21108578.REMOVED AND REPLACED SERVICE DOOR MOUNTING ANGLE P/N SH670-31996-3  REFERENCING CRJ 700  SRM.
